Alert archive / Mississippi / River Flood Warnings in 2015

River Flood Warning 41, NWS Jackson, MS

March 29, 2015Issaquena County, Washington County, Mississippi; Chicot County, Arkansas; East Carroll Parish, Louisiana

NWS Jackson, MS issued this river flood warning at Mar 29, 2015, 11:25 AM CDT for Issaquena County, Washington County, Mississippi; Chicot County, Arkansas; East Carroll Parish, Louisiana. It took effect at Mar 29, 2015, 1:00 PM CDT. It was in force for 45 hr.

The area

The outline as issued.

The facts

Issued
Mar 29, 2015, 11:25 AM CDT (16:25 UTC)
In effect from
Mar 29, 2015, 1:00 PM CDT
Expired
Mar 31, 2015, 10:26 AM CDT
In force
45 hr
Issued by
NWS Jackson, MS
Area
Storm-based polygon
Flood severity
Minor

Counties Chicot County, AR, East Carroll Parish, LA, Issaquena County, MS, Washington County, MS

The radar

The Jackson/Brandon,MS radar (KDGX), 141 km from the middle of the area, began a volume at 16:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Mississippi River near Greenville (GEEM6).

Action stage
36 ft
Minor stage
48 ft
Moderate stage
52 ft
Major stage
57 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07265455, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

364 
WGUS44 KJAN 291625
FLWJAN
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE JACKSON, MS
1125 AM CDT SUN MAR 29 2015


...The National Weather Service in Jackson has issued a Flood Warning
for the following rivers in Arkansas...Louisiana...Mississippi... 

  Mississippi River Near Greenville affecting Chicot...East 
  Carroll...Issaquena and Washington Counties

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

ARC017-LAC035-MSC055-151-302100-
/O.NEW.KJAN.FL.W.0041.150329T1800Z-150330T2100Z/
/GEEM6.1.ER.150329T1800Z.150329T1800Z.150330T0600Z.NO/
1125 AM CDT SUN MAR 29 2015

The National Weather Service in Jackson has issued a 

* Flood Warning for 
  The Mississippi River Near Greenville
* until Monday afternoon.
* At 11:00 AM Sunday the stage was 47.9 feet.
* Minor flooding is forecast.
* Flood stage is 48.0 feet.
* Forecast...The river is expected to rise to near flood stage Sunday
  March 29.
* Impact...At 48.0 feet...Water begins to cover the dirt road leading 
  to the Farmers Grain terminal facility which is north of the 
  Greenville bridge.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Lower Mississippi River 
Greenville     48  47.9 Sun 11 AM  47.9  47.7  47.3     NEAR CREST       


&&


LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
      3277 9101 3278 9101             



$$
4 follow-up statements
415 
WGUS84 KJAN 300246
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
946 PM CDT SUN MAR 29 2015

...The Flood Warning continues for the following rivers in 
Arkansas...Louisiana...Mississippi..

  Mississippi River Near Greenville affecting Chicot...Issaquena 
  and Washington Counties and East Carroll Parish 

Mississippi River At Natchez affecting Adams and Wilkinson Counties
  and Concordia Parish

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur over the next 12 hours.

The next regularly scheduled update is expected between 8 and 10 AM.

&&

ARC017-LAC035-MSC055-151-302100-
/O.CON.KJAN.FL.W.0041.000000T0000Z-150330T2100Z/
/GEEM6.1.ER.150329T1935Z.150329T2000Z.150330T0600Z.NO/
946 PM CDT SUN MAR 29 2015


The Flood Warning continues for
  The Mississippi River Near Greenville
* until Monday afternoon.
* At 9:00 PM Sunday the stage was 48 feet and nearly steady.
* Flood stage is 48 feet.
* Forecast...The river is currently near crest and will begin falling
  over the next few days.
* Impact...At 48 feet...Water begins to cover the dirt road leading 
  to the Farmers Grain terminal facility which is north of the 
  Greenville bridge.
* Impact...At 45 feet...Lower Lake Ferguson Road is closed.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Lower Mississippi River 
Greenville     48  48.0 Sun  9 PM  47.9  47.7  47.3     Near crest


&&


LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
      3277 9101 3278 9101             



$$

LAC029-MSC001-157-310846-
/O.CON.KJAN.FL.W.0035.000000T0000Z-000000T0000Z/
/NTZM6.1.ER.150324T1911Z.150331T0000Z.000000T0000Z.NO/
946 PM CDT SUN MAR 29 2015


The Flood Warning continues for
  The Mississippi River At Natchez
* until further notice.
* At 9:00 PM Sunday the stage was 49.6 feet and slowly rising.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 48 feet.
* Forecast...The river will continue rising to a crest near 49.7 feet
  on Monday.
* Impact...At 48 feet...Carthage Point Road becomes impassable.
* Impact...At 47 feet...Water begins to enter the former Belwood 
  Golf Course and Carthage Point Road area south of Natchez.

&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Mon   Tue   Wed Crest Time  Date

Lower Mississippi River 
Natchez        48  49.6 Sun  9 PM  49.6  49.6  49.5  49.7  7 PM  3/30


&&


LAT...LON 3101 9170 3130 9167 3193 9129 3187 9114
      3130 9147 3100 9154             



$$

DL
336 
WGUS84 KJAN 301558
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1058 AM CDT MON MAR 30 2015


...The Flood Warning continues for the following rivers in 
Arkansas...Louisiana...Mississippi...

  Mississippi River Near Greenville affecting Chicot...East Carroll...
  Issaquena and Washington Counties 

  Mississippi River At Natchez affecting Concordia...Adams and 
  Wilkinson Counties/Parishes 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

ARC017-LAC035-MSC055-151-312100-
/O.EXT.KJAN.FL.W.0041.000000T0000Z-150331T2100Z/
/GEEM6.1.ER.150329T1935Z.150329T2000Z.150331T0600Z.NO/
1058 AM CDT MON MAR 30 2015

...Flood Warning extended until Tuesday afternoon...

The Flood Warning continues for
  The Mississippi River Near Greenville
* until Tuesday afternoon.
* At 10:00 AM Monday the stage was 48.0 feet.
* Flood stage is 48.0 feet.
* Forecast...The river is cresting and should fall below flood 
  stage early this afternoon.
* Impact...At 48.0 feet...Water begins to cover the dirt road leading 
  to the Farmers Grain terminal facility which is north of the 
  Greenville bridge.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Lower Mississippi River 
Greenville     48  48.0 Mon 10 AM  47.9  47.6  47.0  Cresting          


&&


LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
      3277 9101 3278 9101             



$$

LAC029-MSC001-157-312157-
/O.CON.KJAN.FL.W.0035.000000T0000Z-000000T0000Z/
/NTZM6.1.ER.150324T1911Z.150331T1200Z.000000T0000Z.NO/
1058 AM CDT MON MAR 30 2015


The Flood Warning continues for
  The Mississippi River At Natchez
* until further notice.
* At 10:00 AM Monday the stage was 49.7 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 48.0 feet.
* Forecast...The river will continue rising to near 49.9 feet by 
  tomorrow morning.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Lower Mississippi River 
Natchez        48  49.7 Mon 10 AM  49.9  49.9  49.8  49.9 07 AM 03/31


&&


LAT...LON 3101 9170 3130 9167 3193 9129 3187 9114
      3130 9147 3100 9154             



$$
767 
WGUS84 KJAN 310231
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
931 PM CDT MON MAR 30 2015





...The Flood Warning continues for the following rivers in 
Arkansas...Louisiana...Mississippi..

  Mississippi River Near Greenville affecting Chicot...East 
  Carroll...Issaquena and Washington Counties 
  Mississippi River At Natchez affecting Concordia...Adams and 
  Wilkinson Counties/Parishes 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 


The next regularly scheduled update is expected between 8 and 10 AM.

&&

ARC017-LAC035-MSC055-151-312100-
/O.CON.KJAN.FL.W.0041.000000T0000Z-150331T2100Z/
/GEEM6.1.ER.150329T1935Z.150329T2000Z.150331T0600Z.NO/
931 PM CDT MON MAR 30 2015


The Flood Warning continues for
  The Mississippi River Near Greenville
* until Tuesday afternoon.
* At  9:00 PM Monday the stage was 48.0 feet.
* Flood stage is 48.0 feet.
* Forecast...The river wiill remain around flood stage.
* Impact...At 48.0 feet...Water begins to cover the dirt road leading 
  to the Farmers Grain terminal facility which is north of the 
  Greenville bridge.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Lower Mississippi River 
Greenville     48  48.0 Mon 09 PM  47.9  47.6  47.0     cresting          


&&


LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
      3277 9101 3278 9101             



$$

LAC029-MSC001-157-010831-
/O.CON.KJAN.FL.W.0035.000000T0000Z-000000T0000Z/
/NTZM6.1.ER.150324T1911Z.150331T1200Z.000000T0000Z.NO/
931 PM CDT MON MAR 30 2015


The Flood Warning continues for
  The Mississippi River At Natchez
* until further notice.
* At  9:00 PM Monday the stage was 49.8 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Flood stage is 48.0 feet.
* Forecast...The river will continue rising to near 49.9 feet by 
  tomorrow morning.
* Impact...At 48.0 feet...Carthage Point Road becomes impassable.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Tue   Wed   Thu Crest Time  Date

Lower Mississippi River 
Natchez        48  49.8 Mon 09 PM  49.9  49.9  49.8  49.9 07 AM 03/31


&&


LAT...LON 3101 9170 3130 9167 3193 9129 3187 9114
      3130 9147 3100 9154             



$$
320 
WGUS84 KJAN 311526
FLSJAN
FLOOD STATEMENT
NATIONAL WEATHER SERVICE JACKSON, MS
1026 AM CDT TUE MAR 31 2015


...The Flood Warning is cancelled for the following rivers 
in Arkansas...Louisiana...Mississippi...
 
  Mississippi River Near Greenville affecting Chicot...East 
  Carroll...Issaquena and Washington Counties


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Do not drive or walk through areas where water covers roadway! The 
water may be deeper than it appears. Remember...Turn around, don't 
drown!

Forecasts are based on rainfall that has occurred and that which is 
forecast to occur. Routine 12 hours of forecast rainfall is used for 
most sites. 

Additional information is available at:  
http://ahps.srh.noaa.gov/ahps2/index.php?wfo=jan

The next regularly scheduled update is expected tonight between 8 and
10 PM.

&&

ARC017-LAC035-MSC055-151-311556-
/O.CAN.KJAN.FL.W.0041.000000T0000Z-150331T2100Z/
/GEEM6.1.ER.150329T1935Z.150329T2000Z.000000T0000Z.NO/
1026 AM CDT TUE MAR 31 2015

The Flood Warning is cancelled for
  The Mississippi River Near Greenville.
* At 10:00 AM Tuesday the stage was 47.9 feet.
* Flood stage is 48.0 feet.
* Forecast...The river has crested. The river will fall
  very slowly.


&&
 
              Flood    Observed        Forecast 7 AM      Crest
Location      Stg   Stg Day  Time   Wed   Thu   Fri Crest Time  Date

Lower Mississippi River 
Greenville     48  47.9 Tue 10 AM  47.7  47.2  46.4  Crested         


&&


LAT...LON 3277 9123 3340 9128 3340 9105 3283 9101
      3277 9101 3278 9101             



$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Jackson, MS wrote its last area forecast discussion before this river flood warning went out at Mar 29, 10:51 AM CDT, 34 minutes earlier.

Area forecast discussion, Mar 29, 10:51 AM CDT, 34 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE JACKSON MS
1051 AM CDT SUN MAR 29 2015

.UPDATE...TEMPERATURES ARE WARMING INTO THE MID 50S THIS MORNING WITH
LOCATIONS SOUTH OF I-20 SEEING SUNNY SKIES. CLOUD COVER IS STILL
EVIDENT ALONG AND NORTH OF I-20. SOUTHERLY WINDS WILL CONTINUE TO
BRING MOISTURE INTO THE REGION TODAY AHEAD OF A FRONT DROPPING TOWARD
THE REGION. TODAY WILL BE DRY AND HIGHS WILL BE WARMER THAN YESTERDAY
WITH READINGS IN THE 70S MOST LOCATIONS AND THE UPPER 60S IN THE
GOLDEN TRIANGLE. GOING FORECAST IS ON TRACK AND ONLY MINOR
ADJUSTMENTS NEEDED FOR HOURLY TRENDS. /28/

&&

.AVIATION...LOW CLOUDS ARE BECOMING CONFINED MAINLY ALONG AND NORTH
OF I-20 AT MID-MORNING ALTHOUGH THERE ARE STILL SOME SPOTS OF MVFR
FLIGHT CATS IN THOSE AREAS. EXPECT ALL CEILINGS TO LIFT TO VFR BY
EARLY AFTERNOON WITH FEW TO SCATTERED CLOUDS BASED AT 3 TO 6 KFT IN
THE MID TO LATE AFTERNOON. SOUTHERNLY WINDS THIS AFTERNOON WILL BE A
LITTLE GUSTY AT TIMES. TONIGHT LOW CLOUDS WILL RETURN BY DAYBREAK TO
MOST SITES ALONG AND SOUTH OF I-20 WITH CHANCES OF LATE NIGHT
SHOWERS AND STORMS MAINLY FOR GLH/GWO/CBM/GTR./BB/

&&

.PREV DISCUSSION... /ISSUED 348 AM CDT SUN MAR 29 2015/

SHORT TERM...TODAY THROUGH MONDAY NIGHT...UA PATTERN THIS MORNING
CONTINUES TO BE DOMINATED BY BROAD TROF OVER THE EASTERN THIRD OF THE
NATION WITH RIDGING TO THE WEST. THIS IS RESULTING IN A PREDOMINANT
NW FLOW REGIME OVER THE FORECAST AREA WITH A SERIES OF SHORTWAVES
EMBEDDED IN THIS FLOW.

PRESENTLY...SURFACE HIGH PRESSURE CENTER OVER THE OHIO VALLEY HAS
PUSHED FAR ENOUGH EAST TO ALLOW LOW LAYER SOUTHERLY RETURN FLOW TO
SET UP. EXITING REMNANT CLOUD COVER OVER E MS FROM YESTERDAY'S
SYSTEM HAS NOW STALLED WHILE ISENTROPIC ASCENT IN THE 290-295K THETA
LAYER HAS DEVELOPED MORE CLOUD COVER ACROSS THE REMAINDER OF THE
AREA. THIS CLOUD COVER WILL CONTINUE UNTIL AROUND MID MORNING WHEN
ENOUGH LOW LEVEL WARMING WILL ALLOW THIS LAYER TO SUBSIDE.

INCREASED MOISTURE AND WARMTH OVER THE SW PORTIONS TODAY WILL ALLOW
CAPES TO JUMP UP NEAR 1000 J/KG THIS AFTERNOON. HOWEVER...STRONG
INHIBITION WILL EXIST AS INVERSION FROM 650-830 MB EFFECTIVELY PUTS
A LID ON ANY CONVECTIVE POTENTIAL.

NEXT SHORTWAVE AND ITS ATTENDANT COLD FRONT WILL MAKE THERE MOVE
TOWARD THE FORECAST AREA LATE TONIGHT FROM THE NORTH. TIME
CONSTRAINED MOISTURE ADVECTION TODAY WILL ONLY MANAGE TO FETCH
DEWPOINTS NEAR 60 AHEAD OF THE FRONTAL BOUNDARY SET TO ARRIVE AROUND
MIDNIGHT OVER THE NORTH. MODELS ARE STILL INDICATING 300-600 J/KG OF
ELEVATED CAPE AND 7-8 C/KM MID LEVEL LAPSE RATES...AND WITH THE
FRONTAL FORCING EXPECT THUNDER WILL STILL BE ASSOCIATED WITH THE
CONVECTION ALONG THE FRONT.

WHILE CONVECTIVE BAND MAY CONTINUE ITS SOUTHWARD TRACK MONDAY
MORNING...CONSENSUS OF MODELS INDICATE THAT THE BOUNDARY WILL STALL
OVER CENTRAL SECTIONS AS WINDS ALOFT BECOME PARALLEL TO THE BOUNDARY
ORIENTATION. LOW LEVEL CONVERGENCE ALONG WITH HEATING WILL MAINTAIN
SCATTERED CONVECTION THROUGH THE DAY MONDAY...WITH BEST SHOT AT
THUNDER TO THE SOUTH.

BUILDING SURFACE HIGH OVER THE GULF OF MEXICO LOOKS TO INCREASE
SOUTHERLY FLOW AND BACK FRONT NORTHWARD AS A WARM FRONT BY MONDAY
NIGHT. FLOW INITIALLY LOOKS WEAK...BUT INCREASES OVERNIGHT WITH
ENOUGH FORCING FOR A FEW SHOWERS OVER THE NORTH AFTER MIDNIGHT./26/

LONG TERM...TUESDAY THROUGH NEXT SUNDAY...THE FRONT WILL LIFT BACK
TO THE NORTH AND EVENTUALLY WASH-OUT TUESDAY INTO TUESDAY NIGHT.
THE BOUNDARY...COUPLED WITH DAYTIME HEATING AND INCREASING MOISTURE
OVER THE REGION WILL RESULT IN SCATTERED SHOWERS AND STORMS OVER THE
CWA TUESDAY AFTERNOON AND EVENING.

WHILE SHEAR WILL BE MARGINAL OVER THE REGION.  INCREASING
INSTABILITY DURING THE DAY...IN ADDITION TO COLD TEMPERATURES ALOFT
RESULTING IN STEEP MID-LEVEL LAPSE RATES ON THE ORDER OF 7-8 C/KM
AND 27-29C VERTICAL TOTALS...COULD YIELD A FEW ROBUST STORMS CAPABLE
OF PRODUCING HAIL AND GUSTY WINDS. AT THE MOMENT...THE BEST POTENTIAL
FOR THIS APPEARS TO BE OVER THE NORTHWEST HALF OF THE CWA. HERE THERE
LOOKS TO A BETTER COMBINATION OF THE ABOVE PARAMETERS... IN ADDITION
TO BETTER FORCING. AS A RESULT...A "LIMITED" THREAT FOR SEVERE STORMS
WILL BE HIGHLIGHTED IN THE HWO.

A SHORTWAVE WILL SHIFT EAST OUT OF THE SOUTHERN PLAINS STATES AND
INTO AND THROUGH THE FORECAST AREA DURING THE WEDNESDAY/WEDNESDAY
NIGHT TIMEFRAME.  AGAIN...THIS DISTURBANCE COUPLED WITH DAYTIME
HEATING AND AMPLE MOISTURE OVER THE FORECAST AREA...WILL RESULT IN
SHOWERS AND STORMS.  CHANCES FOR MAINLY AFTERNOON CONVECTION WILL
REMAIN IN THE FORECAST ON THURSDAY WITH THE WARM...MOIST...AND
UNSTABLE AIRMASS STILL RESIDING AS WEAK IMPULSES ALOFT SHIFT THROUGH
THE REGION.

FRIDAY THROUGH EASTER...MODELS SHOW YET ANOTHER MID/UPPER LEVEL
TROUGH DRIVING A COLD FRONT INTO AND THROUGH THE CWA LATE FRIDAY
INTO EARLY SATURDAY.  AS A RESULT...SHOWERS AND STORMS CURRENTLY
LOOK TO INCREASE IN COVERAGE OVER THE AREA LATE IN THE DAY FRIDAY...
WITH THE BEST RAIN CHANCES OVERNIGHT INTO EARLY SATURDAY MORNING.
AS ACTIVITY CLEARS THE SOUTHERN HALF OF THE CWA SATURDAY MORNING...A
COOLER DRIER AIRMASS WILL ADVECT INTO THE REGION.  CURRENTLY...A
MOSTLY SUNNY AND COOL DAY IS FORECAST FOR EASTER. /19/
&&

.PRELIMINARY POINT TEMPS/POPS...
JACKSON       74  59  74  56 /   3  24  34  12
MERIDIAN      70  57  75  55 /   1  19  39  13
VICKSBURG     77  59  73  56 /   2  28  35  12
HATTIESBURG   74  60  81  58 /   2  10  20  12
NATCHEZ       78  59  76  59 /   2   7  19  12
GREENVILLE    73  57  68  55 /   3  70  35  23
GREENWOOD     73  57  71  55 /   2  68  38  15

&&

.JAN WATCHES/WARNINGS/ADVISORIES...
MS...NONE.
LA...NONE.
AR...NONE.
&&

28/BB/26/19
Hazardous weather outlook, Mar 29, 4:05 AM CDT, 7 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE JACKSON MS
405 AM CDT SUN MAR 29 2015

ARZ074-075-LAZ007>009-015-016-023>026-MSZ018-019-025>066-072>074-
292100-
ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND-
MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-BOLIVAR-SUNFLOWER-
LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY-LOWNDES-CHOCTAW-
OKTIBBEHA-WASHINGTON-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE-
ISSAQUENA-SHARKEY-YAZOO-LEAKE-NESHOBA-KEMPER-WARREN-HINDS-RANKIN-
SCOTT-NEWTON-LAUDERDALE-CLAIBORNE-COPIAH-SIMPSON-SMITH-JASPER-
CLARKE-JEFFERSON-ADAMS-LINCOLN-LAWRENCE-JEFFERSON DAVIS-COVINGTON-
JONES-MARION-LAMAR-FORREST-
405 AM CDT SUN MAR 29 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTH
CENTRAL MISSISSIPPI...AND SOUTH CENTRAL MISSISSIPPI.

.DAY ONE...TODAY AND TONIGHT...

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY...

STRONG TO SEVERE THUNDERSTORMS CAPABLE OF PRODUCING HAIL TO THE SIZE
OF QUARTERS AND WIND GUSTS UP TO 60 MPH...ARE POSSIBLE OVER EXTREME
SOUTHEAST ARKANSAS...PORTIONS OF NORTH CENTRAL MISSISSIPPI...PORTIONS
OF NORTHEAST LOUISIANA...PORTIONS OF CENTRAL MISSISSIPPI...PORTIONS
OF WEST CENTRAL MISSISSIPPI...AND NORTHWEST MISSISSIPPI ON TUESDAY.

(WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1)

.SPOTTER CALL TO ACTION STATEMENT...
THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND
EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER
OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TUESDAY.

19

&&

...HAZARD LEGEND...

NO SHORT TERM HAZARDS EXPECTED.

...USEFUL WEATHER WEB PAGES (URLS)...

NWS JAN HOME PAGE...
   WWW.WEATHER.GOV/JAN
STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE...
   WWW.SRH.NOAA.GOV/JAN/?N=SAFE
FIND NWS JAN ON FACEBOOK...
   WWW.FACEBOOK.COM/NWSJACKSONMS
FOLLOW NWS JAN ON TWITTER...
   @NWSJACKSONMS

   PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!

Nearby

River Flood Warnings in Mississippi, 2015River Flood Warnings in Arkansas, 2015River Flood Warnings in Louisiana, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.